# SDR K11A2013041629001

- Difficulty date: November 6, 2012
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 36,020 hours, 19,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGE WHERE FLOOR SUPPORT SITS STA 640 RBL 1 TO RBL 2.
